# SDR DXTA2009051503654

- Difficulty date: May 14, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 9,630 hours, 5,832 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND DESCENT WE FELT AND HEARD THE NOSE GEAR THUMP SEVERAL TIMES. REMOVED THE NOSE GEAR UPLOCK SWITCH AND INSTALLED NEW SWITCH AND RIGGED SWITCH IAW CHAPTER 32-30-05 OF THE MM.
